# SDR SWIA202157807

- Difficulty date: February 8, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 38,852 hours, 34,962 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 601R1430351S
- Condition: Out Of Tolerance
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH IB FLAP VANE LEADING EDGE IS OUT OF LIMITS PER CRJ200 SRM 57-52-00, REQUIRES REPAIR OR REPLACEMENT.     (C-CHECK RO 4/25/2021)    REMOVED AND REPLACED LH INBOARD FLAP VANE LEADING EDGE IAW CRJ 200 SRM 51-42-13 REV 38B DATED 25 NOV 2020 AND BOMBARDIER DRAWING 601R14303 FOR FASTENER CALL OUT. COMPLETED TASK CARD 51-900-1003-SKY FORM M-337 ATTACHED, NO CHANGE TO WEIGHT AND BALANCE.
